MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was treated with avéli two months ago and the patient developed a 5cm x 2cm seroma on the left lateral thigh approximately one week after treatment.It was reported that the physician drained approximately 5cc of fluid, and no signs or symptoms of infection were observed.The provider has continued to drain the seroma biweekly for a total of five procedures, removing no more than 5cc of serosanguineous fluid each time.Throughout this process, there have been no indications of infection.Additionally, the provider administered a doxycycline gavage one week ago, but there has been no noticeable reduction in the size of the seroma as of yesterday.Dr.(b)(6) would like clinical suggestions on how to resolve the seroma.He admitted that he never had the patient use any type of compression garment post procedure.On 05/01/25, the physician reported via email that the seroma did not resolve with multiple modalities and needs to be surgically closed now.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key22048752
Report Number3020889437-2025-00003
Device Sequence Number8990543
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public(01)00850036790006(11)240513(17)260513(10)NC81924002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K232153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Catalogue NumberAVE001
Device Lot NumberNC81924002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight68 KG